| Model Number |
MC2LP-313S |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
After insertion of the catheter in the patient, it was identified that when administering medication via the proximal route, it returns via the distal route.The catheter was removed and tested by the customer and the problem was confirmed.
Additional Manufacturer Narrative
The device involved in this incident was not returned for evaluation.A supplier corrective action request was issued to the contract manufacturer.A device identified with the same type of failure mode was evaluated.The contract manufacturer's investigation identified a manufacturing process issue that could affect the likelihood of a cross-lumen leak.The process has been modified to reduce the likelihood of a cross-lumen leak.The device in this complaint was manufactured prior to the change in the process.In addition, the 100% leak test also performed on these devices as a last step in the manufacture process was also updated to provide more precise instructions.The inspection procedure was also updated to reflect the change to the affected operation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.